# SDR SWAA2022080127517

- Difficulty date: July 10, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRAKET BTW STRINGER 1R ON STA 867 AT PASSENGER CABIN (1EA) 2022-373098 / [01] REPLACED BRAKET LOCATED BTW STRINGER 1R ON STA 867 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG 146A7901 REV - SHEET 58.;[02] CERTIFIED WORK PERFORMED.
